Next Article in Journal
Nonlinear Transient Analysis for Large-Scale Dynamics of Microelectromechanical Systems with the MOR-PIM Method
Previous Article in Journal
Numerical Simulations of Yarn Unwinding from Packages
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 853-858;

Matematical Model for Yarn Unwinding from Packages

Department of textile, NTF, University of Ljubljana, Snežniška 5, SI-1000 Ljubljana, Slovenija
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [223 KB, uploaded 8 April 2016]


Yarn unwinding from a package is important in many textile processes. The stability of the unwinding process has a direct influence on the efficiency of the process and on the quality of the end product. During the unwinding, the tension is oscillating. This is especially noticeable in over-end unwinding from a static package, where the yarn is being withdrawn with a high velocity in the direction of the package axis. The optimal form of the package allows an optimal shape of the yarn balloon and low and steady tension even at very high unwinding velocities.The purpose of this work is to write down the equations that describe the motion of yarn during unwinding and to construct a mathematical model whichwould permit to simulate the process of unwinding.
Keywords: yarn unwinding; balloon theory; simulations yarn unwinding; balloon theory; simulations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Praček, S.; Franci, S. Matematical Model for Yarn Unwinding from Packages. Math. Comput. Appl. 2010, 15, 853-858.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top